hi...a year ago something fell on my foot...to make a long story short, after a few days the nail turned a whitish-yellow color under my toenail....today...the same thing is there and under nail the white-yellow has become thick. I think it is called "Ketaren Debris" but not at all sure.. If i cut the to nail, some will come off the nail like a white powder...I don't think this is caused by fungal infection, but it looks like some picture i have seen as of it.
I have some topical gel to get rid of Keratin Debris caused by Fungal infection. The company says if I put it on for 6 months, it will heal as the nail grows again. First, will this topical gel used for fungal infection work for this? If not, can anything be done.
Thanks for posting your query.
I have gone through your history and your photo.
Had I been your doctor, I would suggest getting the nail removed first as it appears a dead nail and has a secondary fungal infection.
After you get the nail removed you may apply the anti fungal gel for 2-6...
How do you know if you have a antifungal infection or a Bacterial infection. I was on Antifungal creams for 3 weeks - rash never cleared up. Yesterday my doctor prescribed desonide cream and a oral pill - Doryx (once a day). Can I still apply my Nystatin Antifungal cream as a backup as well.
Hello, Welcome to HCM,
As you are having some infection which is not clearing even after three weeks after the application of antifungal cream, as you have consulted your doctor and who has prescribed steroid cream and the oral medicine for your condition.
I have regular headaches and always feel a sicky acid feeling in my throat . I am nw also gettin really bloody bogies and wonder what is wrong with me? I Also Have a very small lump in my inner thigh bikini line groin area and thought it might go away with my meds for recent UTI but its still there, hasn t got any bigger but very tender, what is it?
headache is due to sinusitis
get xray pns waters view
you will get answer
in groin are you have fungal infection
take antifungal tableyts and antifungal applications for long time and kkeep area dry
I am a 50 year old male. Developed an itchy discoloration with two bumps in lower abdominal area 3 weeks ago. About 6 to 8 inches wide by a couple inches high at belt line. It itches intensely at times, off & on, especially in warm weather or when wearing a belt. Have been using anti-fungal ointment to sooth as much as possible. Please advise. Thank you.
Hello, Thanks for the query,
You are probably suffering from Tinea cruris.
The area under belt sweats a lot and is prone for reccurent infections.
Antifungal powders will be of much help to you.
It will absorb moisture as well as destroy the fungi.
Hi, I had my 6 yr old at the doctor today as he has a sore/ itchy penis which is producing pus. It is somewhat red and swollen too. We were given an anti fungal cream but it doesn't seem to be giving much relief to my little guy. Can't get back to the docs until tomorrow, is there anything I can do to relieve his symptoms until then? Thank you, Worried mummy x
Thanks for your query.
Your child is having balanitis which could be due to fungal or bacterial infection.
I suggest to to get him examined by doctor as he may require a course of antibiotics.
In the mean time for pain relief give acetaminophen in prescribed dosage.
Head of the penis and...
Hi, my son has had a ring worm on his shin about twice the size of your thumb nail...I ve been treating it with clonea...anti fungal cream for about 2 weeks now applying the cream twice a day. Today I noticed it has gotten a bit bigger and now has little pus secreting spots on it... Similar to a pimple . Should I take him to the doctor for anti fungal tablets as well as the cream or just keep persisting with the cream?? Thanks heaps for your advice.
Based on the information it seems like their is some kind of "BACTERIAL INFECTION" that is present over the fungal infection.
The fungal infection will decease the immunity for that surrounding area and due to that decrease in the immunity the opportunistic infection from other bacterial agents...
i m quite sure my itching without rash or signs is scrotadynia. I ve tried lamasil anti fungal to no avail for a week now. Is there a better cure? Cortisone i heard. Is it contageous to my female lover? Thankyou
See the type of itching that you have can be due to two major causes. Either it is due to an infection ,that is a fungal infection or it can be due to an eczematous skin condition. Now the treatment for both of these skin conditions is entirely different, so I would advise you not to self...
I have small red bumps on the inside of each ankle (on the foot). They are blanchable, and typically asymptomatic but have itched in the past. Have had them almost a year and they haven't shifted but have spread (only slightly, but the old ones have remained). They are shiny and small in nature, although there are some that are close enough to a few others to create a bit of a splotch. I tried anti-fungal creams to no avail. I am male, 6' 185lb, I do not exercise regularly but am fairly lean.
Thanks for using HCM.The red bumps may be secondary to Eczema/atopic dermatitis,Neurodermatitis linked to anxiety and stress has also been known to cause such lesions.It would be prudent to consult your doctor/Dermatologist who can examine the lesions to exclude other skin diseases and guide you...
i'm 25 yearsold,virgin,complaining of painful olive sized rt labial majoral swelling,and rt inguinal LN enlargement,preceeded by burning and itching in vulvar area, i used antifungal cream for 2 days,and systemic antifungal (fluconazole)with no improvement, what can i do now, esp, i'm very shy to go to a gynecologist to examine me
IT IS FUNGUS AND IT IS DIFFICUL TO TREAT FUNGUS AND REMOVE FUNGUS FROMBODY IT TAKES 3 MONTHS TO GET BETTER INUINAL LN SHOWS IT IS CHRONIC TAKE FLUCONAZOLE 150 MG ONCE A WK FOR 3 MONTHS APPLY ANTIFUNGAL OINTMENT MICED WITH ANTIALLERGIC OINTMENT BD TAKE ANTIALLERGIC TAB EBASTINE 10 MG OD FOR 3 WK...
Hi, my name is Lori. I have a fungal follicolitis diagnoised by a naturalpath. it started out from shaving and the top of my vagina broke out and it still hasn't gone away then the middle of my chest and now my stomach has broken out with a rash like acne with some of them having pus. It is very itchy at times. Treating my infection with a antifungal infection capsule and antifungal defense cap and a an antifunal shampoo. Any suggestion what i could put on the rash to help clear it up quicker? Natural or otc? I don't have the money to go to the Dr. to get a perscription for antifungal medication.Or do you have any advice? email YYYY@YYYY
HI Thank for asking to HCM you have already started the anitfungal treatment, so now you finish the course, if it did not go away then it might be some bacterial infection and for that you need to start antibiotic medicine 1> povidon ointment 2> Amoxiciline 500 mg thrice day it will get alright...
My hair has been falling out for the last 5 months quite rapidly, there is no male pattern boldness in my family. My doctor thought it was a fungal infection and have been using anti-fungal shampoo for 6 weeks now, the hair loss has slowed but I'm still losing 20-40 hairs a day. I only wash my hair twice a week and use shampoo high in zinc.
I'm also on tetralysal tablets for acne treatment, my acne has pretty much cleared up now but was wondering if this medication could cause hair loss? or whether a change in my hormones meaning no more acne could be the problem?
There are no bald patches it's jsut generally thin all over, I am having a bllod test on Monday to se if i'm low on zinc in the blood.
I have a very sensitive patch (burning itch) @ the base of my spine, top of butt crack. There is a rough "basketball skin" patch running down inside my butt cheek. Also between my thigh & scrotum & above the penis in the pubic hair is very red & itchy.Blue star ointment gives the only releif but burns terribly.Have tried otc antifungals, benadryl, neosporin, hydrocortizone...you name it, at wits end. Dr. said yeast infection use otc antifungal creme, already know that dont help. In agony please help.
Can I use ciclopirox olamine cream to help grow hair on my beard? I have very small bald spots would it still work? I don t have money for a prescription, so I borrowed this cream from a friend. Is there an over the counter cream that would work if this one doesn t?
I ve been taking amphotericin B for oral thrush for 3 days now, 10mg x2 daily. The thrush has affected my tongue and the upper back of my mouth and is slowly subsiding. I ve had a an upper respiratory infection (Dr said Bacterial Virus), which has largely died down, the coughing is absolutely minimal now and there s virtually no phlegm. I ve been breathing through my mouth a lot (been sick for 3 weeks) and have had many throat lozenges to cope with the coughing. Have been on Roxithromycin now for 3 days. I ve never been prone to thrush. Have been under a lot of stress - earthquakes in Christchurch, NZ. Ok, my question. Still feeling very tired, unwell and drained. Could this be due to the antifungal drug?
Yeast infection in groin for two weeks from several weeks of antibiotic use. Taken two 150 diflucan in last fourteen days. Gyno had me use j&j baby powder first week. Infection returned one week after first diflucan. Dermatologist had me take...
Hello Doctor, i am 39 years old, i have itching on my groin, for past 6 months, i was thinking its an fungal infection and applying Candiderma/Talcum powders, i gave me timely relief, but the condition now i get blisters on the groin areas, pls...
Hello, I am 27 year old 168 cm height and 65 kgs of weight i had a problem in my penis foreskin as the skin looses its color and becomes white as own in color it looks very odd in the penis fore skin at the tip below the glans and in the upper...